How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4124
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have a rash under both breasts, and where my stomach folds

Resolved Question:

I have a rash under both breasts, and where my stomach folds near my vagina and between my thighs. Been using lanacane, and hydrocortisone, but no relief. Could you please help me on finding something. Been like this for 2months it calms down then gets worse. it really itches when i sweat.
Submitted: 4 years ago.
Category: Dermatology
Expert:  dermdoc19 replied 4 years ago.

dermdoc19 :

Good morning

dermdoc19 :

This sounds quite characteristic for a yeast ( Candida) infection. I would recommend Lotrimin Cream, to be applied twice a day for three weeks ( one week after this should clear up to prevent a recurrence. I would also apply Zea-sorb AF powder after bathing and before exercising.

dermdoc19 :

Discontinue the hydrocortisone cream and the Lanacaine cream.

dermdoc19 :

You should also be checked for diabetes since this can be a contributing factor.

Customer:

Are both over the counter?

dermdoc19 :

Yes.

dermdoc19 :

Use both products.

Customer:

where do I find the powder. why you insist getting check for diabetes?

dermdoc19 :

There is a correlation between diabetes and yeast infections. The powder should be found in pretty much any pharmacy. I know Walgreen's and CVS have it, at least in my neck of the woods. It is made by Stiefel.

dermdoc19 :

Patients with diabetes tend to have high sugar levels and some decrease in skin immunity. Yeast grows well with higher sugar levels.

Customer:

okay. thanks and i will be getting that check also.

dermdoc19 :

You're welcom.

dermdoc19 and other Dermatology Specialists are ready to help you
Expert:  dermdoc19 replied 4 years ago.
Miconcazole, (Micatin), is probably just as good. If this becomes recurrent you may need an oral medication such as Diflucan, but either Lotrimin or Micatin should do the trick for now.
Feel free to get back to me with any further questions.
Expert:  dermdoc19 replied 4 years ago.
Did you have problems finding the medications? If there is any burning you might add something like Eucerin Original Formula. Sometimes, as the yeast is killed off, they can release some chemicals which sting. The Eucerin Formula should minimize that.
Expert:  dermdoc19 replied 4 years ago.
Oh, one last thing: ;you should avoid Lanacane. We find that a good number of people are allergic to the caines topically ( Xylocaine anesthetic is fine though). So that might have been aggravating things.